Show simple item record

AuthorHuisken, Barbaradc.contributor.author
Date of accession2019-07-31T10:10:19Zdc.date.accessioned
Available in OPARU since2019-07-31T10:10:19Zdc.date.available
Date of first publication1998dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHRiemannian manifoldsdc.subject.lcsh
LCSHMonge-Ampère equationsdc.subject.lcsh
TitleParabolic Monge-Ampère equations with a weak coercive term and a barrier condition on Riemannian manifoldsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Mathematik Iuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume1998source.volume
Source - Issue3source.issue
Source - Year1998source.year
Source - From page250source.fromPage
Source - To page265source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record